# SDR AUS20020074

- Difficulty date: January 28, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- System (JASC): 3250 · Landing Gear Steering System
- Part: Hose
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LT BODY LANDING GEAR STEERING SYSTEM FLEXIBLE HYDRAULIC HOSE LEAKING.  LOSS OF NR 1 HYDRAULIC SYSTEM FLUID.
